# SDR 96ZZZX5410

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N838PC
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107056
- Propeller: Hartzl HCC3YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D32512
- Condition: Corroded
- Location: Propeller
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLEANING OF HUB AND NDT, HUB WAS CORRODED BADLY ON THE INSIDE OF THE HUB ONLY.  THE CAUSE OF THIS IS THE USE OF NON-APPROVED AUTO GREASE.  SUBMITTER STATED IF THIS WAS NOT FOUND, IT IS POSSIBLE A CRACK AND FAILURE OF THE HUB WOULD OCCUR.
